# SDR UPS08851787

- Difficulty date: March 4, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING CENTER LE, STALL WARNING SENSOR DOUBLER IS CORRODED.  REMOVED CORRODED DOUBLER, FABBED AND INSTALLED NEW DOUBLER IAW SRM 51 -1-15, 51-1-21, 51-1-8, 51-3-2.
